Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

CONTENTS

Volume 37, Number 4, 2009

 


 

Applications of Fixed Point Theorems for Acyclic Maps-A Review
Sehie Park

PDF 

419

On Bootstrapping Regression and Correlation Models with Random Resample Size
Nguyen Van Toan

PDF

443

On the Electric-magnetic Goddard-Nuyts-Olive Duality
Do Ngoc Diep and Ha Dai Ton

PDF 

457

Approximation on a Bidisk
Nguyen Quang Dieu and Kieu Phuong Chi

PDF 

463

MPageRank: The Stability of Web Graph
Le Trung Kien, Le Trung Hieu, Tran Loc Hung, and Le Anh Vu

PDF

475

Central Limit Theorems for Mixing Arrays II
Dao Quang Tuyen

PDF

491

Some Continuous Properties of Norm in Orlicz-Lorentz Spaces
Vu Nhat Huy

PDF 

503

On Generalized δ-Supplemented Modules
Yahya Talebi and Behnam Talaee

PDF 

515

Rings over which Polynomial Rings are Semi-commutative
Yang Gang and Du Ruijuan

PDF 

527

Oscillation for a Nonlinear Difference Equation
Dinh Cong Huong

PDF 

537

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013